# SDR SWIA201127208

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 22,647 hours, 19,473 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spigot
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A COULD NOT OPEN MAIN CABIN DOOR.  (FLT 5396)  RESHIMED FORWARD AND AFT PAX DOOR SPIGOTS.
